# SDR AALA20150724008

- Difficulty date: July 24, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 45,818 hours, 22,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PAN IS CORRODED ON VERTICAL & HORIZONTAL FLANGES AT STRINGER 26R BETWEEN FUSELAGE STATINS 370 & 427.  SPLICED IN NEW SECTION OF PAN IAW SRM 53-05-00 & EA 253062.
